MAUDE Adverse Event Report: ETHICON INC. VCL RAP UD 18IN 5-0 S/A P-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL RAP UD 18IN 5-0 S/A P-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR493
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device vr493, jj8bthd0 number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2019 and suture was used.The suture broke off during use of the device.There were no adverse consequences to the patient.

Brand Name
VCL RAP UD 18IN 5-0 S/A P-3 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key9140678
Report Number2210968-2019-88138
Device Sequence Number2782583
Product Code GAM
UDI-Device Identifier10705031134676
UDI-Public10705031134676
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberVR493
Device Lot NumberJJ8BTHD0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2019
Initial Report FDA Received Date10/01/2019
Patient Sequence Number1